Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Secondary cohomology operations and complex vector bundles


Authors: S. Gitler, M. Mahowald and R. James Milgram
Journal: Proc. Amer. Math. Soc. 22 (1969), 223-229
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9939-1969-0243515-4
MathSciNet review: 0243515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243515-4
Article copyright: © Copyright 1969 American Mathematical Society